Arkansas, 2017Flood in Arkansas, April 30, 2017
April 30, 2017 · NWS TSA · 1 event in 1 county or zone
A warm front lifted north from Texas into eastern Oklahoma and northwestern Arkansas on the 28th. A strong low level jet developed across the region, resulting in the unseasonably moist air that was in place being lifted over the frontal boundary.
Every event with a place to put it. Tap one for its entry below.
- Tornadoes
- Tropical storms and surge
- Floods
- Wind
- Hail
- Winter weather
- Heat and drought
- Cold
- Fire, smoke and dust
- Marine and coastal
- Other
Open the live radar over this ground
- Deaths
- 0
- Injuries
- 0
- Property damage
- None recorded
- Crop damage
- None recorded
- Events
- 1
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
A warm front lifted north from Texas into eastern Oklahoma and northwestern Arkansas on the 28th. A strong low level jet developed across the region, resulting in the unseasonably moist air that was in place being lifted over the frontal boundary. Widespread thunderstorm activity developed across the area from late on the 28th through the early morning hours of the 30th. Rainfall amounts of 2 to 4 inches were typical across eastern Oklahoma and northwestern Arkansas, with local areas receiving 6 to 10 inches of rain. This excessive rainfall, on top of what had fallen in the previous ten days, resulted in major flooding of Lee Creek near Van Buren.
What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tulsa, OK wrote its last area forecast discussion before the first event at Apr 29, 11:18 PM CST, 1 hour 57 minutes earlier.
Area forecast discussion, Apr 29, 11:18 PM CST, 1 hour 57 minutes before
Area Forecast Discussion
National Weather Service Tulsa OK
1218 AM CDT Sun Apr 30 2017
.AVIATION...
CONCERNING TAF SITES KTUL/KRVS/KBVO/KMLC/KXNA/KFYV/KFSM/KROG.
Last band of convection will continue to impact western Arkansas
TAF sites through around 08z. band of lighter precip will move
through tonight maintaining IFR ceilings in most locations
overnight. Gradual improvement to MVFR conditions will occur
Sunday with strong and gusty southwest-west winds developing and
continuing through much of Sunday evening.
&&
.PREV DISCUSSION... /Issued 639 PM CDT Sat Apr 29 2017/
AVIATION...
CONCERNING TAF SITES KTUL/KRVS/KBVO/KMLC/KXNA/KFYV/KFSM/KROG.
Widespread ongoing convection will continue to impact terminals
into the early morning hours on Sunday. A general decrease in
stronger convection will be followed by chances for light rain and
continued low ceilings. Strong winds on Sunday and gradual
improvement into MVFR ceilings is expected.
PREV DISCUSSION... /Issued 328 PM CDT Sat Apr 29 2017/
DISCUSSION...
A high impact flooding event continues across the region...with
several flash flood warnings in effect for a large part of
northeast OK and northwest AR. Multiple rounds of showers and
thunderstorms have resulted in widespread 2-5 inch rain amounts
with some local amounts over 6-7 inches. We've received numerous
reports of street flooding...closed bridges and high
water...especially across northwest AR. Mainstem river flooding
will be a major issue...with 23 forecast points currently in
flood (many moderate to major).
Currently...a stationary front was draped across northwest AR into
southeast OK to a surface wave near Durant. One area of heavy rain
continues along this boundary...with a secondary area of
showers/storms farther west along inverted surface trof. The
multiple rounds of precipitation have sufficiently squashed the
warm sector...although far southeast OK remains quite warm/moist
and unstable (dewpoints running in the lower/mid 70s). Will need
to monitor this area over the next few hours for potential severe
convection.
The secondary area of showers/storms will persist through the
rest of the afternoon/early evening...moving back over areas that
received significant rainfall. Expect flash flood/areal flood
warnings to continue well into the overnight hours.
Rainfall will taper off later this evening and overnight as the
deep upper cyclone lifts northeast into KS. Could see some
lingering wraparound showers into Sunday morning...otherwise
expect a cool and very breezy day.
The next chance of precipitation comes Tuesday night into
Wednesday as a fast moving upper trof drops southeast through the
Rockies. A developing surface boundary across the region will be
the main focus...with most precipitation mainly along and north of
the front. This would result in additional rainfall across areas
that have been hit hard over the past 24 hours.
&&
.PRELIMINARY POINT TEMPS/POPS...
TUL 42 72 49 76 / 10 10 0 10
FSM 44 74 49 80 / 10 10 0 10
MLC 45 74 51 79 / 10 0 0 10
BVO 40 70 45 74 / 10 10 0 10
FYV 42 67 47 75 / 10 10 0 10
BYV 42 66 48 74 / 10 10 0 10
MKO 42 72 48 76 / 10 10 0 10
MIO 42 66 44 73 / 20 10 0 10
F10 43 72 50 77 / 10 0 0 10
HHW 45 74 53 80 / 10 0 0 10
&&
.TSA WATCHES/WARNINGS/ADVISORIES...
OK...Flash Flood Watch until 7 AM CDT this morning for OKZ057-058-062-
063-068-069-072-076.
AR...Flash Flood Watch until 7 AM CDT this morning for ARZ001-002-010-
011-019-020-029.
&&
AVIATION...14Hazardous weather outlook, Apr 29, 10:58 PM CST, 2 hours 17 minutes before
Hazardous Weather Outlook
National Weather Service Tulsa OK
1158 PM CDT Sat Apr 29 2017
ARZ001-002-010-011-019-020-029-OKZ049-053>076-301015-
Adair OK-Benton AR-Carroll AR-Cherokee OK-Choctaw OK-Craig OK-
Crawford AR-Creek OK-Delaware OK-Franklin AR-Haskell OK-Latimer OK-
Le Flore OK-Madison AR-Mayes OK-McIntosh OK-Muskogee OK-Nowata OK-
Okfuskee OK-Okmulgee OK-Osage OK-Ottawa OK-Pawnee OK-Pittsburg OK-
Pushmataha OK-Rogers OK-Sebastian AR-Sequoyah OK-Tulsa OK-Wagoner OK-
Washington OK-Washington AR-
1158 PM CDT Sat Apr 29 2017
This Outlook is for Northwest and West Central Arkansas as well as
much of Eastern Oklahoma.
.DAY ONE...Tonight.
FLASH FLOOD.
RISK...Significant.
AREA...Much of eastern Oklahoma and northwest Arkansas.
ONSET...Ongoing.
AREA AT GREATEST RISK...East central Oklahoma and far
northwest Arkansas.
THUNDERSTORMS WITH DANGEROUS LIGHTNING.
RISK...Limited.
AREA...Far eastern Oklahoma and northwest Arkansas.
ONSET...Ongoing...decreasing overnight.
SIGNIFICANT WINDS.
RISK...Limited.
AREA...Eastern Oklahoma.
ONSET...Ongoing.
DISCUSSION...
Widespread showers and isolated thunderstorms continue across
far eastern Oklahoma and northwest Arkansas. This additional
rainfall will worsen any ongoing flooding. Additional light
rain may spread back across the area late tonight through
Sunday morning.
Excessive rainfall fell across much of northeast Oklahoma and
into far northwest Arkansas with flooding ongoing. Many
roads remain closed due to flooding and the flood waters
will be slow to receded.
SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT...
Spotter Activation Not Expected.
.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.
SUNDAY and MONDAY...High Wind Potential.
TUESDAY and WEDNESDAY...Thunderstorm Potential.
THURSDAY and FRIDAY...No Hazards.
EXTENDED DISCUSSION...
Strong winds with frequent gusts of 35 to 45 mph will develop
on Sunday and persist for much of the day.
Thunderstorm chances return by mid week.
weather.gov/tulsa Contains additional information.In the hours before
Local storm report, Apr 29, 10:14 PM CST, 3 hours 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
1114 PM CDT SAT APR 29 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1054 PM FLASH FLOOD OKMULGEE 35.62N 95.96W
04/29/2017 OKMULGEE OK EMERGENCY MNGR
BIXBY RD CLOSED BETWEEN ADAMS RD AND FERGUSON RD DUE TO
HIGH WATER. SNAKE CREEK IS OUT OF ITS BANKS.
&&
AEJLocal storm report, Apr 29, 10:15 PM CST, 3 hours before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
1115 PM CDT SAT APR 29 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1100 PM FLASH FLOOD OWASSO 36.27N 95.85W
04/29/2017 TULSA OK NWS EMPLOYEE
106TH ST IMPASSABLE DUE TO WATER BETWEEN 161 ST EAST AVE
AND 193 EAST AVE. 193 EAST AVE FLOODED NORTH OF 106TH ST.
&&
AEJLocal storm report, Apr 29, 10:39 PM CST, 2 hours 36 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE TULSA OK
1139 PM CDT SAT APR 29 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1030 PM HAIL FAYETTEVILLE 36.06N 94.16W
04/28/2017 E0.88 INCH WASHINGTON AR PUBLIC
1041 PM TORNADO 4 NW CAMERON 35.17N 94.58W
04/28/2017 LE FLORE OK EMERGENCY MNGR
DOPPLER RADAR INDICATED TORNADIC DEBRIS SIGNATURE FOR
SEVERAL MINUTES. EMERGENCY MANAGEMENT CONDUCTED
PRELIMINARY SURVEY. NWS SURVEY WILL BE CONDUCTED TODAY.
1045 PM HAIL POCOLA 35.23N 94.48W
04/28/2017 E2.75 INCH LE FLORE OK BROADCAST MEDIA
1049 PM HAIL POTEAU 35.05N 94.62W
04/28/2017 E1.75 INCH LE FLORE OK EMERGENCY MNGR
1050 PM HAIL 4 NNW RYE HILL 35.32N 94.39W
04/28/2017 E2.00 INCH SEBASTIAN AR PUBLIC
1050 PM HAIL ARKOMA 35.35N 94.44W
04/28/2017 E1.75 INCH LE FLORE OK PUBLIC
1050 PM HAIL PANAMA 35.17N 94.67W
04/28/2017 E1.00 INCH LE FLORE OK PUBLIC
NEAR HIGHWAY 271
1055 PM TSTM WND DMG 1 W CAMERON 35.13N 94.55W
04/28/2017 LE FLORE OK EMERGENCY MNGR
TREES AND POWER LINES DOWN WEST OF CAMERON.
1058 PM HAIL FORT SMITH 35.39N 94.40W
04/28/2017 E1.00 INCH SEBASTIAN AR EMERGENCY MNGR
1105 PM HAIL ARKOMA 35.35N 94.44W
04/28/2017 E0.75 INCH LE FLORE OK LAW ENFORCEMENT
1115 PM HAIL MOFFETT 35.39N 94.45W
04/28/2017 E0.75 INCH SEQUOYAH OK EMERGENCY MNGR
1115 PM TSTM WND DMG 1 W CAMERON 35.13N 94.55W
04/28/2017 LE FLORE OK EMERGENCY MNGR
DAMAGE TO A MOBILE HOME WEST OF CAMERON.
1120 PM HAIL ONAPA 35.41N 95.55W
04/28/2017 E1.00 INCH MCINTOSH OK EMERGENCY MNGR
1133 PM HAIL 1 S MUSKOGEE 35.73N 95.37W
04/28/2017 E0.75 INCH MUSKOGEE OK TRAINED SPOTTER
PEA TO DIME SIZE HAIL ON SOUTH SIDE OF MUSKOGEE
1140 PM TSTM WND DMG BERRYVILLE 36.36N 93.57W
04/28/2017 CARROLL AR PUBLIC
TREES AND POWER LINES DOWN IN BERRYVILLE
1145 PM HAIL FAYETTEVILLE 36.06N 94.16W
04/28/2017 E0.75 INCH WASHINGTON AR PUBLIC
1259 AM HAIL 1 NE ELM SPRINGS 36.22N 94.22W
04/29/2017 E1.00 INCH BENTON AR PUBLIC
MPING REPORTED
0104 AM HAIL 3 W LOWELL 36.26N 94.18W
04/29/2017 E1.25 INCH BENTON AR PUBLIC
MPING REPORTED
0445 AM TSTM WND GST 2 W SKIATOOK 36.37N 96.04W
04/29/2017 E60.00 MPH OSAGE OK NWS EMPLOYEE
60 MPH WINDS AND NICKEL TO QUARTER SIZE HAIL.
0520 AM TSTM WND GST TALALA 36.53N 95.70W
04/29/2017 M77.00 MPH ROGERS OK MESONET
0520 AM TSTM WND DMG TALALA 36.53N 95.70W
04/29/2017 ROGERS OK LAW ENFORCEMENT
ROOF BLOWN OFF HOUSE.
0545 AM TSTM WND GST 4 N PRYOR 36.37N 95.32W
04/29/2017 E65.00 MPH MAYES OK EMERGENCY MNGR
0617 AM TSTM WND GST 5 E VINITA 36.64N 95.06W
04/29/2017 M76.00 MPH CRAIG OK STORM CHASER
RELAYED BY BROADCAST MEDIA.
1030 AM FLASH FLOOD PRYOR 36.31N 95.32W
04/29/2017 MAYES OK EMERGENCY MNGR
MAJOR STREET FLOODING IN AND AROUND THE CITY OF PRYOR.
1030 AM FLASH FLOOD ADAIR 36.44N 95.27W
04/29/2017 MAYES OK EMERGENCY MNGR
MAJOR STREET FLOODING IN AND AROUND ADAIR.
1112 AM FLASH FLOOD CHECOTAH 35.47N 95.52W
04/29/2017 MCINTOSH OK STORM CHASER
NUMEROUS STREETS FLOODED IN TOWN.
1226 PM FLASH FLOOD MUSKOGEE 35.75N 95.37W
04/29/2017 MUSKOGEE OK BROADCAST MEDIA
FLOODING NEAR GIBSON STREET AND THE MUSKOGEE TURNPIKE.
1238 PM FLASH FLOOD TAHLEQUAH 35.92N 94.97W
04/29/2017 CHEROKEE OK PUBLIC
MANY STREETS FLOODED IN TAHLEQUAH. SOCIAL MEDIA REPORT.
1239 PM FLASH FLOOD MUSKOGEE 35.75N 95.37W
04/29/2017 MUSKOGEE OK STORM CHASER
FLOODING IN GRANDVIEW NEIGHBORHOOD SOUTH SIDE OF
MUSKOGEE.
1254 PM FLASH FLOOD ROGERS 36.33N 94.12W
04/29/2017 BENTON AR BROADCAST MEDIA
SIGNIFICANT STREET FLOODING IN ROGERS.
0100 PM FLASH FLOOD 1 SE CHEROKEE CITY 36.29N 94.56W
04/29/2017 BENTON AR DEPT OF HIGHWAYS
PORTION OF AR SH12 CLOSED DUE TO FLOODING.
0102 PM FLASH FLOOD BENTONVILLE 36.37N 94.21W
04/29/2017 BENTON AR PUBLIC
LOW WATER CROSSSING FLOODED AT THE BENTONVILLE MUNICIPAL
AIRPORT.
0134 PM FLASH FLOOD ROGERS 36.33N 94.12W
04/29/2017 BENTON AR PUBLIC
WATER ENTERING HOMES ON OAK HILL DRIVE.
0134 PM FLASH FLOOD FAYETTEVILLE 36.06N 94.16W
04/29/2017 WASHINGTON AR PUBLIC
STREET FLOODING IN CENTRAL FAYETTEVILLE. SOCIAL MEDIA
REPORT.
0200 PM FLASH FLOOD 1 E FAYETTEVILLE 36.06N 94.14W
04/29/2017 WASHINGTON AR LAW ENFORCEMENT
WATER OVER MOLLY WAGNON ROAD EAST OF FAYETTEVILE
0220 PM FLASH FLOOD SULPHUR SPRINGS 36.48N 94.46W
04/29/2017 BENTON AR BROADCAST MEDIA
WATER OVER RURAL ROADS NEAR SULPHUR SPRINGS
0228 PM FLASH FLOOD 2 N OOLOGAH 36.48N 95.71W
04/29/2017 ROGERS OK TRAINED SPOTTER
A CREEK IS OVER A BRIDGE ON 380 ROAD EAST OF 169. WATER
IS DEEP ENOUGH TO WASH CARS AWAY.
0230 PM FLASH FLOOD 10 NNE TAHLEQUAH 36.05N 94.90W
04/29/2017 CHEROKEE OK BROADCAST MEDIA
SECTION OF HIGHWAY 10 WASHED OUT NEAR MOODYS.
0250 PM FLASH FLOOD ROGERS 36.33N 94.12W
04/29/2017 BENTON AR BROADCAST MEDIA
FLOODING AT PRAIRIE CREEK GOLF COURSE IN ROGERS
0307 PM FLASH FLOOD SILOAM SPRINGS 36.19N 94.54W
04/29/2017 BENTON AR BROADCAST MEDIA
ROADS FLOODING AND IMPASSABLE IN SILOAM SPRINGS
0337 PM HEAVY RAIN 2 WSW TAHLEQUAH 35.90N 95.00W
04/29/2017 M8.45 INCH CHEROKEE OK AWOS
0342 PM HEAVY RAIN 2 N SILOAM SPRINGS 36.22N 94.54W
04/29/2017 M7.87 INCH BENTON AR MESONET
0342 PM HEAVY RAIN 9 WSW TAHLEQUAH 35.85N 95.11W
04/29/2017 M6.93 INCH CHEROKEE OK MESONET
0342 PM HEAVY RAIN 4 ENE HULBERT 35.96N 95.08W
04/29/2017 M6.32 INCH CHEROKEE OK MESONET
0348 PM HEAVY RAIN 5 NNE SILOAM SPRINGS 36.25N 94.49W
04/29/2017 M4.74 INCH BENTON AR MESONET
0348 PM HEAVY RAIN 3 E SILOAM SPRINGS 36.19N 94.49W
04/29/2017 M6.41 INCH BENTON AR MESONET
0350 PM HEAVY RAIN JAY 36.42N 94.80W
04/29/2017 M1.61 INCH DELAWARE OK MESONET
RAINFALL OVER THE PAST 6 HOURS
0350 PM HEAVY RAIN TAHLEQUAH 35.92N 94.97W
04/29/2017 M3.19 INCH CHEROKEE OK MESONET
RAINFALL OVER THE PAST 6 HOURS
0354 PM HEAVY RAIN 5 N MAYSVILLE 36.48N 94.61W
04/29/2017 M4.61 INCH BENTON AR MESONET
0354 PM HEAVY RAIN 2 N HIWASSE 36.46N 94.33W
04/29/2017 M4.42 INCH BENTON AR MESONET
0354 PM HEAVY RAIN 1 W GRAVETTE 36.42N 94.47W
04/29/2017 M5.79 INCH BENTON AR MESONET
0355 PM HEAVY RAIN WEBBERS FALLS 35.51N 95.13W
04/29/2017 M2.46 INCH MUSKOGEE OK MESONET
RAINFALL OVER THE PAST 6 HOURS
0355 PM HEAVY RAIN WESTVILLE 35.99N 94.57W
04/29/2017 M1.76 INCH ADAIR OK MESONET
RAINFALL OVER THE PAST 6 HOURS
0400 PM HAIL BOSWELL 34.03N 95.87W
04/29/2017 E1.00 INCH CHOCTAW OK PUBLIC
PEA TO QUARTER SIZE HAIL IN BOSWELL
0410 PM HAIL HARTSHORNE 34.85N 95.56W
04/29/2017 E1.00 INCH PITTSBURG OK PUBLIC
0415 PM TSTM WND DMG SALLISAW 35.46N 94.79W
04/29/2017 SEQUOYAH OK EMERGENCY MNGR
SEVERAL TREES DOWN IN AND AROUND SALLISAW. TIME ESTIMATED
BY RADAR.
0418 PM TORNADO 1 SE SALLISAW 35.45N 94.77W
04/29/2017 SEQUOYAH OK NWS STORM SURVEY
A TORNADO BEGAN CAUSING DAMAGE AT THE SOUTHEAST EDGE OF
SALLISAW AND IT CONTINUED NORTHEAST. THE SURVEY TEAM WAS
UNABLE TO COMPLETE THE ASSESSMENT. THE TEAM WILL RETURN
TO THE AREA.
0503 PM TSTM WND DMG 6 N NATURAL DAM 35.74N 94.39W
04/29/2017 CRAWFORD AR EMERGENCY MNGR
TREES DOWN, ONE BLOCKING HIGHWAY 59. TIME ESTIMATED BY
RADAR.
0505 PM TSTM WND DMG NATURAL DAM 35.65N 94.39W
04/29/2017 CRAWFORD AR EMERGENCY MNGR
POWER LINES DOWN AND SOME BUILDING DAMAGE.
0600 PM FLOOD 2 W SPRINGDALE 36.19N 94.16W
04/29/2017 WASHINGTON AR TRAINED SPOTTER
YARDS FLOODED, STREETS IMPASSABLE
0613 PM FLOOD WALNUT GROVE 36.00N 94.27W
04/29/2017 WASHINGTON AR TRAINED SPOTTER
ROADS FLOODED BETWEEN PRAIRIE GROVE TO WALNUT GROVE TO
FARMINGTON
0615 PM HAIL 8 NW SALINA 36.37N 95.25W
04/29/2017 E1.75 INCH MAYES OK EMERGENCY MNGR
NEAR THE INTERSECTION OF 440 WEST AND 435 NORTH
0625 PM HAIL 6 SE ADAIR 36.38N 95.19W
04/29/2017 M2.00 INCH MAYES OK PUBLIC
RELAYED VIA SOCIAL MEDIA AND ASSOCIATED PICTURE.
0645 PM FLOOD DOW 34.88N 95.60W
04/29/2017 PITTSBURG OK PUBLIC
WIDESPREAD FLOODING ACROSS PORTIONS OF PITTSBURG COUNTY
0647 PM FLOOD MUSKOGEE 35.75N 95.37W
04/29/2017 MUSKOGEE OK EMERGENCY MNGR
NUMEROUS ROADS ARE IMPASSABLE DUE TO HIGH WATER ACROSS
THE COUNTY. SOME ROADS HAVE BEEN WASHED OUT. ONE BRIDGE
DAMAGED.
0650 PM FLOOD COOKSON 35.71N 94.92W
04/29/2017 CHEROKEE OK EMERGENCY MNGR
CATO CREEK ROAD AND NORTH EAST EDGE ON LAKE TENKILLER
CLOSED DUE TO FLOODING
0657 PM FLOOD 2 N FAYETTEVILLE 36.09N 94.16W
04/29/2017 WASHINGTON AR EMERGENCY MNGR
POPLAR STREET IMPASSABLE WITH CARS STRANDED AND PEOPLE
TRAPPED
0706 PM FLOOD HUNTSVILLE 36.09N 93.74W
04/29/2017 MADISON AR PUBLIC
FLOODING AT WAR EAGLE CREEK ON HWY 23 NORTH NEAR WITHROW
SPRINGS STATE PARK
0710 PM FLASH FLOOD HUNTSVILLE 36.09N 93.74W
04/29/2017 MADISON AR PUBLIC
MAJOR FLOODING AT WAR EAGLE CREEK ON HIGHWAY 23 NORTH
NEAR WINTHROW SPRINGS STATE PARK.
0725 PM HEAVY RAIN MCALESTER 34.93N 95.77W
04/29/2017 M2.36 INCH PITTSBURG OK MESONET
RAINFALL OVER THE PAST 6 HOURS
0725 PM HEAVY RAIN WEBBERS FALLS 35.51N 95.13W
04/29/2017 M4.25 INCH MUSKOGEE OK MESONET
RAINFALL OVER THE PAST 6 HOURS
0725 PM HEAVY RAIN STIGLER 35.25N 95.12W
04/29/2017 M4.17 INCH HASKELL OK MESONET
RAINFALL OVER THE PAST 6 HOURS
0743 PM FLASH FLOOD 2 ENE MUSKOGEE 35.76N 95.34W
04/29/2017 MUSKOGEE OK TRAINED SPOTTER
MULTIPLE ROADS IN TOWN IMPASSABLE, HOUSING ON THE
SOUTHERN SIDE OF TOWN BEING EVACUATED
0745 PM FLASH FLOOD VIAN 35.50N 94.97W
04/29/2017 SEQUOYAH OK BROADCAST MEDIA
STREET FLOODING IN VIAN
0829 PM FLASH FLOOD 4 NE TULSA 36.17N 95.87W
04/29/2017 TULSA OK TRAINED SPOTTER
4 INCHES OF RUNNING WATER IN STREETS
0841 PM HEAVY RAIN 1 NW BUNCH 35.69N 94.77W
04/29/2017 M3.98 INCH ADAIR OK PUBLIC
TOTAL SINCE 7 AM. 1.80 INCHES HAS FALLEN OVER THE LAST 3
HOURS.
0851 PM HEAVY RAIN SSW BERRYVILLE 36.36N 93.57W
04/29/2017 M5.27 INCH CARROLL AR MESONET
0851 PM HEAVY RAIN 1 S GARFIELD 36.43N 93.97W
04/29/2017 M6.52 INCH BENTON AR MESONET
0920 PM FLASH FLOOD OOLOGAH 36.45N 95.71W
04/29/2017 ROGERS OK LAW ENFORCEMENT
380 ROAD AT US169 CLOSED DUE TO FLOODING NEAR OOLOGAH
0925 PM FLASH FLOOD 5 W CLAREMORE 36.31N 95.71W
04/29/2017 ROGERS OK NWS EMPLOYEE
SH20 AT KEETONVILLE HILL DOWN TO ONE LANE DUE TO DEBRIS
IN THE ROAD DUE TO A MUD SLIDE
0930 PM FLASH FLOOD TULSA 36.13N 95.92W
04/29/2017 TULSA OK LAW ENFORCEMENT
86TH SREET NORTH BETWEEN SHERIDAN AND YALE IS CLOSED DUE
TO FLOODING
1024 PM FLASH FLOOD SCHULTER 35.51N 95.96W
04/29/2017 OKMULGEE OK EMERGENCY MNGR
CHERRY ROAD IN SCHULTER ROAD CLOSED DUE TO HIGH WATER
1054 PM FLASH FLOOD OKMULGEE 35.62N 95.96W
04/29/2017 OKMULGEE OK EMERGENCY MNGR
BIXBY RD CLOSED BETWEEN ADAMS RD AND FERGUSON RD DUE TO
HIGH WATER. SNAKE CREEK IS OUT OF ITS BANKS.
1100 PM FLASH FLOOD OWASSO 36.27N 95.85W
04/29/2017 TULSA OK NWS EMPLOYEE
106TH ST IMPASSABLE DUE TO WATER BETWEEN 161 ST EAST AVE
AND 193 EAST AVE. 193 EAST AVE FLOODED NORTH OF 106TH ST.
&&
AEJLocal storm report, Apr 29, 10:59 PM CST, 2 hours 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
1159 PM CDT SAT APR 29 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1153 PM FLASH FLOOD CHECOTAH 35.47N 95.52W
04/29/2017 MCINTOSH OK STORM CHASER
WATER REACHING AND INUNDATED SOME HOMES. SEVERAL ROADS IN
TOWN IMPASSABLE DUE TO HIGH WATER.
&&
AEJJSpecial weather statement, Apr 30, 12:42 AM CST, 33 minutes before
Special Weather Statement
National Weather Service Tulsa OK
142 AM CDT SUN APR 30 2017
ARZ001-002-010-011-300715-
Carroll AR-Madison AR-Benton AR-Washington AR-
142 AM CDT SUN APR 30 2017
...SIGNIFICANT WEATHER ADVISORY FOR EAST CENTRAL BENTON...
NORTHWESTERN MADISON...WEST CENTRAL CARROLL AND EASTERN WASHINGTON
COUNTIES UNTIL 215 AM CDT...
At 141 AM CDT, a strong thunderstorm was located over Brentwood,
moving northeast at 75 mph.
Nickel size hail will be possible with this storm.
Locations in or near the path include...
Fayetteville... Elkins...
West Fork... Greenland...
Winslow... Hindsville...
Wesley... Hobbs State Park...
Clifty... War Eagle...
Brentwood... Goshen...
Black Oak... Woolsey...
Beaver Lake... Larue...
Best... Sonora...
Wyola... Rockhouse...
This includes Interstate 49 between mile markers 46 and 54.
LAT...LON 3578 9403 3584 9425 3641 9396 3632 9364
TIME...MOT...LOC 0641Z 205DEG 63KT 3588 9409
Lacy
Local storm report, Apr 30, 1:04 AM CST, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
204 AM CDT SUN APR 30 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1223 AM FLASH FLOOD 3 SE GALLITIN 36.17N 94.40W
04/30/2017 BENTON AR STORM CHASER
HIGHWAY 412 EAST OF SILOAM SPRINGS NEAR THE INTERSECTION
WITH THE ILLINOIS RIVER IS FLOODED. WESTBOUND LANES WERE
IMPASSABLE WITH ONE VEHICLE STRANDED. EASTBOUND LANES
BARELY PASSABLE IN A SEDAN. WATER IS FLOWING AT A BRISK
PACE OVER ALL FOUR LANES.
&&
LACYFlood, Crawford
- When
- April 30, 1:15 AM CST to 1:45 PM CST
- Where
- Crawford County, 2.7 mi SSW of Figure Five to 3.1 mi SSW of Figure Five
- Cause
- Heavy Rain
- Reported by
- Official NWS Observations
- Coordinates
- 35.484, -94.388
Lee Creek near Van Buren rose above its flood stage of 401 feet at 2:15 am CDT on April 30th. The river crested at 406.6 feet at 7:30 am CDT on the 30th, resulting in major flooding. Tailwater Park, campgrounds, and Rena Road were inundated by high water. The river fell below flood stage at 2:45 pm CDT on the 30th.
- Flood
- Flooding that develops more slowly than a flash flood: rivers leaving their banks, or water standing over land for an extended time.
After NWS Directive 10-1605, the rules offices file Storm Data by.
- Tornadoes and Flash Flooding in Mississippi, April 30, 20171 death · 1 injured · $20 million · EF2 · 77 events
- Damaging Winds and Strong Wind in Tennessee, April 30, 20171 death · $59,000 · 52 kt wind · 43 events
- Damaging Wind in Tennessee, April 30, 20171 death · 52 kt wind · 1 event
- Tornado and Damaging Wind in Missouri, April 30, 2017$120,000 · EF2 · 2 events
- Tornadoes and Damaging Winds in Missouri, April 30, 2017$451,000 · EF1 · 5 events
- Tornado and Flash Flood in Tennessee, April 30, 2017$357,000 · EF0 · 15 events
- Hail and Damaging Wind in Ohio, April 30, 2017$500,000 · 61 kt wind · 2 events
- Tornadoes in Louisiana, April 30, 2017$150,000 · EF1 · 2 events
- Tornado and Damaging Winds in Alabama, April 30, 2017EF0 · 41 events
- Damaging Winds in Louisiana, April 30, 2017$40,000 · 55 kt wind · 2 events
- Tornadoes and Coastal Flood in Louisiana, April 30, 2017EF1 · 5 events
- Damaging Winds in Alabama, April 30, 20171 injured · 50 kt wind · 20 events
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 696358.